# SDR ASAA201811086754

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 20,299 hours, 6,690 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Detached
- Location: Pressure Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#2 FUEL FILTER BYPASS LIGHT AFTER LANDING. EXTINGUISHED ON ENGINE SHUTDOWN. GROUNDED - YES. C/W B737-900 FIM 73-05 TASK 801, FOUND FAULT 73-31072. FOUND CONNECTOR OFF FUEL FILTER DIFFERENTIAL PRESSURE SWITCH. SECURED CONNECTOR REF FIM 73-05 TASK 801 AND C/W REPAIR CONFIRMATION. FUEL FILTER BYPASS LIGHT DID NOT COME "ON" DURING TEST. PER FIM "PROBLEM CORRECTED". SUCCESSFUL GROUND VERIFICATION. OPS GOOD.
